# SDR SWI2023F00427

- Difficulty date: August 13, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 48,212 hours, 31,660 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Unknown
- Part number: UNKNOWN
- Condition: Elongated
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE ON FUSELAGE SIDE HAS SEVERAL ELONGATED PIN HOLES & CHAFING BETWEEN THE LUGS     (C-CHECK RO 10/4/2023)    REMOVED AND REPLACED PAX DOOR HINGE FUSELAGE SIDE REF. CRJ-700 SRM 53-21-23-201-007 A01, SRM 51-42-21-001-001-A01 AND DWG SH670-31810 REV AE COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD, SEE CONTINUE CARD FOR FURTHER DETAILS.
